We describe a case of bilateral angle closure glaucoma following the infusion of daratumumab, a monoclonal antibody used to treat relapsing multiple myeloma.
This is an interventional case report.
A 59-year-old woman presented with bilateral angle closure glaucoma one day following her first infusion of daratumumab. B-scan echography showed ciliochoroidal effusions in both eyes. Cycloplegia was implemented given the suspicion for drug-induced angle closure, which resulted in prompt deepening of the anterior chambers and normalization of intraocular pressures. The ciliochoroidal effusions resolved 16 days following the cessation of daratumumab.
Daratumumab may be associated with drug-induced secondary angle closure glaucoma.
*Department of Ophthalmology, Donald and Barbara Zucker School of Medicine at Hofstra/Northwell, Great Neck
†Department of Pharmacy, North Shore University Hospital
§Department of Hematology/Oncology, Donald and Barbara Zucker School of Medicine at Hofstra/Northwell, Manhasset
‡St. John’s University College of Pharmacy and Health Sciences, Jamaica, NY
Disclosure: The authors declare no conflict of interest.
Reprints: Andrew C. Lee, MD, 302 Community Drive, Apt. 1A, Manhasset, NY 11030 (e-mail: firstname.lastname@example.org).
Received March 22, 2018
Accepted May 21, 2018